Computation of normal form coefficients of cycle bifurcations of maps by algorithmic differentiation
J.D. Pryce,
R. Khoshsiar Ghaziani,
V. De Witte and
W. Govaerts
Mathematics and Computers in Simulation (MATCOM), 2010, vol. 81, issue 1, 109-119
Abstract:
As an alternative to symbolic differentiation (SD) and finite differences (FD) for computing partial derivatives, we have implemented algorithmic differentiation (AD) techniques into the Matlab bifurcation software Cl_MatcontM, http://sourceforge.net/projects/matcont, where we need to compute derivatives of an iterated map, with respect to state variables. We use derivatives up to the fifth order, of the iteration of a map to arbitrary order. The multilinear forms are needed to compute the normal form coefficients of codimension-1 and -2 bifurcation points. Methods based on finite differences are inaccurate for such computations.
Keywords: Bifurcation; Multilinear form; Taylor series; Matlab; Iterated map (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847541000251X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:81:y:2010:i:1:p:109-119
DOI: 10.1016/j.matcom.2010.07.014
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().